As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Day 1 - 3 Clavaris 40 mg
-I had the usual one or three pimple flare ups due to PMS around my chin area.
-The pimples from the day before seemed to calm down at a really quick pace--left dark spots behind as usual.
-Everything seems pretty calm. It is as if I am just suffering from dark pigmentation of the skin. No active acne at all, face or back.
*** I did find out recently that my biggest trigger food is MILK. I avoid dairy products like the plague! Even if I have a spoonful of yogurt, it is like I have angered the acne Gods! And, I get flare-ups everywhere!